MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING (UC) LEFT 11 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING (UC) LEFT 11 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: tibia cemented 5 degree stemmed left size g catalog#: 42532007901, lot#: 64773637, unknown femoral catalog#: ni, lot#: ni.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the tibial insert would not seat into the tibial tray during a left total knee arthroplasty.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.Complaint sample was evaluated and the reported event was confirmed.Visual inspection of the returned device exhibits flared dovetail and nicks and gouges consistent with usage of device.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING (UC) LEFT 11 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key11152753
Report Number3007963827-2021-00009
Device Sequence Number3940917
Product Code MBH
UDI-Device Identifier00889024236615
UDI-Public(01)00889024236615(17)230930(10)64160117
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberN/A
Device Catalogue Number42512200611
Device Lot Number64160117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age53 YR